# SDR DHL2002362007

- Difficulty date: September 4, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Defective
- Location: Nr 2 Pylon
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE -A- FIRE LOOP FLICKERS INTERMITTENTLY ON S/O PANEL WITH LOOP FLICKERING ON THE MWP.  T/S AND FOUND PYLON LOOP EXCESSIVELY HIGH OHMS.  INSTALLED NEW PYLON DETECTORS AND OPS CHECKED OK PER 26-12-12.
